International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 4, Part A

Hyers – Ulam stability of linear difference equations of first order


Author(s): M Vijaya

Abstract:
We prove the Hyers – Ulam stability of linear difference equations of first order of the form
ϕ(t)∆y(t)=y(t).


Pages: 34-36 | Views: 691 | Downloads: 21

Download Full Article: Click Here
How to cite this article:
M Vijaya. Hyers – Ulam stability of linear difference equations of first order. International Journal of Statistics and Applied Mathematics. 2016; 1(4): 34-36.
Call for book chapter
International Journal of Statistics and Applied Mathematics